# SDR DALA2018030801494

- Difficulty date: March 7, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 51,255 hours, 29,524 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Damaged
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND AN ELONGATED SCREW HOLE ON THE AFT UPPER CORNER OF THE L2 DOOR.   REPAIRED IAW ETI-90-18-005, REV 1 AND ERA 566537-14, REV ORIGINAL.
